Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Fleischmann, Peter and Lempken, W. and Zalesskii, A.E. (2001) Linear groups over GF(2(k)) generated by a conjugacy class of a fixed point free element of order 3. Journal of Algebra, 244 (2). pp. 631-663. ISSN 0021-8693. (doi:10.1006/jabr.2001.8852 ) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Tue Nov 24 20:02:50 2015 GMT.